# SDR QMLA2018061298069

- Difficulty date: June 12, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N108VU
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0509
- Aircraft time: 7,098 hours, 15,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: L533M1043427
- Condition: Corroded
- Location: Bs 1511.3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERE CORROSION WAS DISCOVERED ON THE LOWER, AFT STRINGER  THAT TIES THE SUB-FLOOR FRAME TO THE LOWER SHELL, DIRECTLY BEHIND THE BYPASS VALVE.
